MathSciNet Relay Station
MathSciNet bibliographic data
MR1637437 (99f:90182) 90C48 (47H10 47H19 47N10 54C60 54H25 90A14)
Lin, Lai-Jiu; Park, Sehie On some generalized quasi-equilibrium problems. J. Math. Anal. Appl. 224 (1998), no. 2, 167–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement